# SDR UPS08851943

- Difficulty date: March 5, 2008
- Submitted: March 31, 2008
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 80,477 hours, 26,441 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 MAIN CABIN CORROSION ON FLOORBEAM, STA 80 BETWEEN RBL 20 AND RBL 48 (TOP AND BOTTOM).  REPAIRED FLOORBEAM AT STA 80 BETWEEN RBL 20 AND RBL 48 IAW SRM 51-02-00 FIG 1.
